# SDR VNAA2020032011101

- Difficulty date: March 20, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 37,129 hours, 36,045 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE AIRCRAFT HAD SMOKE IN THE CABIN DUE TO RESIDUE BURNING OFF FROM AN OVERNIGHT ENGINE WASH. THE CREW RAN QRH AND RETURNED TO FIELD FOR MAINTENANCE. THEY DECLARED AN EMERGENCY. MX PERFORMED HIGH POWER DRYOUT RUN TO CLEAR COMPRESSOR WASH FLUID FROM ENGINES AND PACKS. NO FURTHER SMOKE SMELLS NOTED.
